Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 3, Pages 527–540 (Mi de4214)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

Difference schemes of any order of accuracy for second-order differential equations on the half-axis

V. L. Makarov, S. G. Gocheva

National Taras Shevchenko University of Kyiv

Full text: PDF file (1026 kB)

Bibliographic databases:
UDC: 517.615.62
Received: 21.05.1980

Citation: V. L. Makarov, S. G. Gocheva, “Difference schemes of any order of accuracy for second-order differential equations on the half-axis”, Differ. Uravn., 17:3 (1981), 527–540

Citation in format AMSBIB
\Bibitem{MakGoc81}
\by V.~L.~Makarov, S.~G.~Gocheva
\paper Difference schemes of any order of accuracy for second-order differential equations on the half-axis
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 3
\pages 527--540
\mathnet{http://mi.mathnet.ru/de4214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610514}


Linking options:
  • http://mi.mathnet.ru/eng/de4214
  • http://mi.mathnet.ru/eng/de/v17/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Dzhumabaev, “Approximation of the bounded solution of an ordinary linear differential equation by solutions of two-point boundary-value problems”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 34–45  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:83
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022